# SDR CALA2017091503204

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737924ER
- Aircraft serial: 37205
- Aircraft time: 17,637 hours, 6,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING IN 1ST CLASS.   INSTALLED THE LENS.  LIGHT OPS CHECKED OK.
